# SDR 05FDEA00341

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0257
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 541 NB HAS AREAS OF DELAMINATION.  REPAIRED DELAMINATION PANEL 541NB BY FABRICATING AND BONDING NEW SKINS, DOUBLER AND CORE IAW   TPS 1001 REV E AND FEDEX EA 8-5610-83986, WINGS - LEFT HAND WING PANEL 541NB- REPAIR.
